U.S. doctors online nowAsk doctors free
A male asked:

Just finished levaquin, (levofloxacin) 7 doses and now have moderate calf pain on and off. shud i be concerned or treat with rest, leg elevation and prayer?

1 doctor answer1 doctor weighed in
Dr. Jan Lei Iwata
Dr. Jan Lei Iwataanswered
Ophthalmology 28 years experience
Call your doctor: If you're having calf pain, or bone pain with levaquin, (levofloxacin) you need to contact your doctor as soon as possible. You may need to be seen for examination. This also needs to be documented in your chart. Prayer is fine, but seeing your doctor in person is more important in resolve this.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Apr 11, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.